# SDR DALA1170460135

- Difficulty date: March 14, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- Aircraft time: 57,960 hours, 26,008 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Component: Flap
- Component part number: 015T141586
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON UPPER SKIN.  ER/A PERFORMED TO REPLACE UPPER SKIN AND CORE.  ER/A 492681-14 REV A.    ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
